MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH
Catalog Number 0112770
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Fistula (1862); Fibrosis (3167)
Date of Event 07/24/2008
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the bd perfix plug (device 2).An additional supplemental emdr was submitted to represent the bd perfix plug (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2002 - patient was diagnosed with bilateral inguinal hernia thereby underwent open repair with implant of perfix plug (device 1 and 2).(note: there is no operative notes provided for this procedure) on (b)(6) 2008 - patient was diagnosed with colovesical fistula and adhesions thereby underwent laparoscopic converted to open repair.Per op notes, ¿dense adhesions of omentum and sigmoid colon was taken down.The adhesions in both left and right lower quadrant were lysed.The colovesical fistula was noted near bladder and excised the fistula.The sigmoid colon adhesions were lysed, and a part of colon was excised.Fibrotic tissue in inguinal region was excised and sutured.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Addendum h11: this is an addendum to the initial emdr submitted (mdr number: 1213643-2025-01108).It was identified that the emdr is a duplicate of a previously reported event (mdr number: 1213643-2014-00463).As such, this supplemental emdr is submitted to report the information.This supplemental emdr represents the bard/davol perfix plug (device 2).An additional supplemental emdr was submitted to represent the bard/davol perfix plug (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2002 - patient was diagnosed with bilateral inguinal hernia thereby underwent open repair with implant of perfix plug (device 1 and 2).(note: there is no operative notes provided for this procedure) (b)(6) 2008 - patient was diagnosed with colovesical fistula and adhesions thereby underwent laparoscopic converted to open repair.Per op notes, ¿dense adhesions of omentum and sigmoid colon was taken down.The adhesions in both left and right lower quadrant were lysed.The colovesical fistula was noted near bladder and excised the fistula.The sigmoid colon adhesions were lysed, and a part of colon was excised.Fibrotic tissue in inguinal region was excised and sutured.¿.

Brand Name
PERFIX PLUG
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23614196
Report Number1213643-2025-01108
Device Sequence Number8977338
Product Code FTL
UDI-Device Identifier00801741016615
UDI-Public(01)00801741016615(17)061128(10)43KLD024
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K922916
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2006
Device Catalogue Number0112770
Device Lot Number43KLD024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale